Follow
Petr Dunin-Barkowski
Petr Dunin-Barkowski
Assistant Professor, Faculty of Mathematics, NRU HSE, Moscow
Verified email at hse.ru - Homepage
Title
Cited by
Cited by
Year
Superpolynomials for torus knots from evolution induced by cut-and-join operators
P Dunin-Barkowski, A Mironov, A Morozov, A Sleptsov, A Smirnov
Journal of High Energy Physics 2013 (3), 1-87, 2013
1672013
Identification of the Givental formula with the spectral curve topological recursion procedure
P Dunin-Barkowski, N Orantin, S Shadrin, L Spitz
Communications in Mathematical Physics, 2014
1642014
Quantum spectral curve for the Gromov–Witten theory of the complex projective line
P Dunin-Barkowski, M Mulase, P Norpury, A Popolitov, S Shadrin
arXiv preprint arXiv:1312.5336, 2013
54*2013
Polynomiality of Hurwitz numbers, Bouchard–Marino conjecture, and a new proof of the ELSV formula
P Dunin-Barkowski, M Kazarian, N Orantin, S Shadrin, L Spitz
Advances in Mathematics 279, 67-103, 2015
462015
Dubrovin’s superpotential as a global spectral curve
P Dunin-Barkowski, P Norbury, N Orantin, A Popolitov, S Shadrin
Journal of the Institute of Mathematics of Jussieu 18 (3), 449-497, 2019
442019
Kontsevich integral for knots and Vassiliev invariants
P Dunin-Barkowski, A Sleptsov, A Smirnov
International Journal of Modern Physics A 28 (17), 1330025, 2013
38*2013
Combinatorics of loop equations for branched covers of sphere
P Dunin-Barkowski, N Orantin, A Popolitov, S Shadrin
International Mathematics Research Notices 2018 (18), 5638-5662, 2018
362018
Topological recursion for Kadomtsev–Petviashvili tau functions of hypergeometric type
B Bychkov, P Dunin‐Barkowski, M Kazarian, S Shadrin
Journal of the London Mathematical Society 109 (6), e12946, 2024
292024
Loop equations and a proof of Zvonkine's -ELSV formula
P Dunin-Barkowski, R Kramer, A Popolitov, S Shadrin
arXiv preprint arXiv:1905.04524, 2019
282019
Givental graphs and inversion symmetry
P Dunin-Barkowski, S Shadrin, L Spitz
Letters in Mathematical Physics, 2013
272013
Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson–Pandharipande–Tseng formula
P Dunin-Barkowski, D Lewanski, A Popolitov, S Shadrin
Journal of the London Mathematical Society 92 (3), 547-565, 2015
252015
Lattice theta constants vs Riemann theta constants and NSR superstring measures
P Dunin-Barkowski, A Morozov, A Sleptsov
Journal of High Energy Physics, 072, 2009
232009
Primary invariants of Hurwitz Frobenius manifolds
P Dunin-Barkowski, P Norbury, N Orantin, A Popolitov, S Shadrin
arXiv preprint arXiv:1605.07644, 2016
222016
Explicit closed algebraic formulas for Orlov–Scherbin -point functions
B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
Journal de l’École polytechnique—Mathématiques 9, 1121-1158, 2022
192022
Combinatorial structure of colored HOMFLY-PT polynomials for torus knots
P Dunin-Barkowski, A Popolitov, S Shadrin, A Sleptsov
arXiv preprint arXiv:1712.08614, 2017
162017
Explicit computation of the Drinfeld associator in the case of the fundamental representation of gl(N)
P Dunin-Barkowski, A Sleptsov, A Smirnov
Journal of Physics A: Mathematical and Theoretical 45 (3), 385204, 2012
152012
Topological Recursion for the extended Ooguri-Vafa partition function of colored HOMFLY-PT polynomials of torus knots
P Dunin-Barkowski, M Kazarian, A Popolitov, S Shadrin, A Sleptsov
arXiv preprint arXiv:2010.11021, 2020
142020
Cut-and-join equation for monotone Hurwitz numbers revisited
P Dunin-Barkowski, R Kramer, A Popolitov, S Shadrin
Journal of Geometry and Physics 137, 1-6, 2019
132019
Generalised Ordinary vs Fully Simple Duality for n-Point Functions and a Proof of the Borot–Garcia-Failde Conjecture
B Bychkov, P Dunin-Barkowski, M Kazarian, S Shadrin
Communications in Mathematical Physics 402 (1), 665-694, 2023
122023
Geometric Hamiltonian formalism for reparameterization-invariant theories with higher derivatives
PI Dunin-Barkowski, AV Sleptsov
Theoretical and Mathematical Physics 158, 61-81, 2009
122009
The system can't perform the operation now. Try again later.
Articles 1–20